# SDR GTIA2020030235053

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 15,424 hours, 6,930 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING DESCENT. STRONGEST ON THE BACK OF A/C. PERFORMED ELIMINATION OF ODOR/FUMES PROC. SMELL STILL NOTICEABLE-R+R DEOLER CASING SEAL ASSY IAW AMM 72-60-31 & PERFORMED TSM 05-50-00 FOR IDENTIFICATION OF THE CAUSE OF CABIN ODOR, SMOKE FUME & NO SMELL NOTED AT THIS TIME( SEALS REPLACED AT ENG # 1 & ENG # 2)
